# SDR SIMA20120608003

- Difficulty date: June 8, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 30,239 hours, 28,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE NR 4 AND 5 EMERGENCY LIGHT STRIPS INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  INSPECTED CONNECTION TO LIGHT AND TO BATTERY POWER SUPPLY.  NO DEFECTS NOTED.  PERFORMED OPS CHECK OF EMERGENCY LIGHTS IAW AMM 33-50-00.  OPS CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
